Navier-Stokes equations in the whole space with an eddy viscosity

Roger Lewandowski 1, 2, *
* Corresponding author
1 FLUMINANCE - Fluid Flow Analysis, Description and Control from Image Sequences
IRMAR - Institut de Recherche Mathématique de Rennes, IRSTEA - Institut national de recherche en sciences et technologies pour l'environnement et l'agriculture, Inria Rennes – Bretagne Atlantique
Abstract : We study the Navier-Stokes equations with an extra eddy viscosity term in the whole space in three dimensions. We introduce a suitable regularized system for which we prove the existence of a regular solution defined for all time. We prove that when the regularizing parameter goes to zero, the solution of the regularized system converges to a turbulent solution of the initial system.
Document type :
Journal articles
Complete list of metadatas

Cited literature [44 references]  Display  Hide  Download
Contributor : Dominique Hervé <>
Submitted on : Thursday, November 7, 2019 - 12:13:20 PM
Last modification on : Friday, November 8, 2019 - 1:22:46 AM


Files produced by the author(s)



Roger Lewandowski. Navier-Stokes equations in the whole space with an eddy viscosity. Journal of Mathematical Analysis and Applications, Elsevier, 2019, 478 (2), pp.698-742. ⟨10.1016/j.jmaa.2019.05.051⟩. ⟨hal-01531260⟩



Record views


Files downloads